# SDR AALA201909229007

- Difficulty date: September 21, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 97,242 hours, 15,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED WEB AT BS 1197 AND LBL 44. REPAIRED WEB PER SRM 51-70-13
